# SDR AALA201911289010

- Difficulty date: November 27, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 61,990 hours, 23,982 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DOOR SILL/FLOOR SUPPORT NUTPLATE HOLE HAVE CORROSION AT FR68, Z-500, Y1292. INSTALLED REPAIR ANGLE AND FILLER REPAIR IAW SRM 53-41-14-283-002.
